Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 181–182 (Mi umn1231)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotics of solutions of a class of non-linear elliptic equations in a cylindrical domain

F. A. Chechkin

M. V. Lomonosov Moscow State University

Full text: PDF file (137 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 155–156

Bibliographic databases:

MSC: 35J65, 35B40, 35J05, 15A18, 35P20
Received: 20.05.1994

Citation: F. A. Chechkin, “Asymptotics of solutions of a class of non-linear elliptic equations in a cylindrical domain”, Uspekhi Mat. Nauk, 49:4(298) (1994), 181–182; Russian Math. Surveys, 49:4 (1994), 155–156

Citation in format AMSBIB
\Bibitem{Che94}
\by F.~A.~Chechkin
\paper Asymptotics of solutions of a~class of non-linear elliptic equations in a~cylindrical domain
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn1231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309460}
\zmath{https://zbmath.org/?q=an:0829.35012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..155C}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 155--156
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002397}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1231
  • http://mi.mathnet.ru/eng/umn/v49/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Grishina, “Compactness of support of solutions to nonlinear second-order elliptic and parabolic equations in a half-cylinder”, Math. Notes, 62:5 (1997), 586–595  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Chechkina A.G. Sadovnichy V.A., “Degeneration of Steklov Type Boundary Conditions in One Spectral Homogenization Problem”, Eurasian Math. J., 6:3 (2015), 13–29  mathnet  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:173
    Full text:75
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021